On Nash Equilibrium Solutions in Nonzero-Sum Stochastic Games with Complete Information
Heinz-Uwe Kuenle
International Journal of Game Theory, 1994, vol. 23, issue 4, 303-24
Abstract:
Two-person nonzero-sum stochastic games with complete information are considered. It is shown that it is sufficient to search the equilibrium solutions in a class of deterministic strategy pairs--the so-called intimidation strategy pairs. Furthermore, properties of the set of all equilibrium losses of such strategy pairs are proved.
Date: 1994
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:23:y:1994:i:4:p:303-24
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().